# SDR MASA99138

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6138 - PHX-MRY - AFTER DEPARTURE FROM PHX, THE CREW REPORTED THAT THE NOSE GAER WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE FOUND THAT THE NOSE PROXIMITY SENSOR HAD BEEN HIT BY A PUSH CART.  MAINTENANCE READJUSTED THE PROXIMITY SENSOR, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
